Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irregular bleeding on Emergency pill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hello,
I have a question about pregnancy. I got my periods on the 1st June which lasted for a few days. I then had sex 2-3 days after my periods ended and took a morning after pill to be safe. A week later I got my periods (they weren't spotting because they aren't light) but they are 2 weeks early. I had sex while I was bleeding and due to my "normal" period that would of been my ovulation period (14 days since my last period started) but I wasn't sure if the "morning after pill" had changed my cycle/ovulation date due to I was bleeding while having sex. I was thinking of taking another pill but I only had one a week ago and unsure if the doctor will prescribe me another one. It has been nearly 72hours so a reply ASAP would be great. I am aware you can't give me an exact answer but just some idea on the ovulation and cycles would be great. Thanks
Doctor :   lemme read it
User :   Ok
Doctor :   The first morning after pill would have caused the bleeding
User :   Yes I am aware of that but would it have changed my cycle/ovulation date?
Doctor :   but every time a morning after pill is not the solution for your unprotected intercours
Doctor :   You should take a regular oral contraceptive or a barrier contraceptive that is rubber
Doctor :   The cycles change because of the M after pill
Doctor :   sso thus the ovulation too
User :   Yes I am aware of that, I am just wondering about the whole ovulation dates.
User :   Ok, so would that have been my period being heavy and will I get my period again in 2 weeks?
Doctor :   It depends
Doctor :   It cannot be exactly after 2 weeks
Doctor :   The nature of periods is completely unpredictable after
Doctor :   Morning pill
Doctor :   that is why it is called emergency contraceptive
Doctor :   and not as a regular contraceptive
Doctor :   What is your age

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor